Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hi and welcome to the site. My name is***** and I'll be providing your medical information today.
By breakthroughs do you mean bleeding?
At age 70, it would be very unusual for the estrogen cream to be making things worse. It seems more likely that you're not getting enough. But the way to solve this question would be to do an ultrasound and measure the lining of the uterus.
If the estrogen is making it worse, it would show the lining is thickening. But if too little estrogen, the lining measurement would be very thin.
I do know that I have one patient in my practice who does have to wear panty liners for very slight pink tinged discharge that I haven't been able to solve and I'm convinced isn't related to a precancer or cancer.
But otherwise, getting an ultrasound can help guide treatment.
If there hasn't been a biopsy or camera hysteroscopy recently, a recheck to be certain that there is no cancer or precancer developing would be recommended management.
If this has been checked in the past, that's fine but if it hasn't been checked in the past year, it should be checked again because something may have changed since the last check.
Please REPLY if I can provide more details or explain anything better. I want to be sure you have the most helpful information for your situation.